# SDR CALA2018031300907

- Difficulty date: March 13, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N521121
- Condition: Corroded
- Location: Bs 1120-1140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, RT CREASE BEAM AT STRINGER 17R BETWEEN BS 1120 AND BS 1140 HAS CORROSION,  FOUND TO BE OUT OF LIMITS IAW SRM 53-40-13-A1.   FABRICATED AND I NSTALLED A NEW DOUBLER IAW SRM 51-40-02 AND DWG 144N5211.
